Next Article in Journal
Establishing a New Ambulatory Care Practice Site as a Pharmacy Practice Faculty
Next Article in Special Issue
Risk of Transverse Myelitis Following Dengue Infection: A Systematic Review of the Literature
Previous Article in Journal
Validation of a Drug-Related Problem Classification System for the Intermediate and Long-Term Care Setting in Singapore
Open AccessCase Report

Teicoplanin-Induced Anaphylactic Reaction in Children: A Case Report

by Godwin Oligbu 1,2,* and Leila Ahmed 1
1
Paediatric Department, Northwick Park Hospital, London HA1 3UJ, UK
2
Paediatric Infectious Diseases Research Group, Institute for Infection and Immunity, St. George’s, University of London, London SW17 0RE, UK
*
Author to whom correspondence should be addressed.
Pharmacy 2018, 6(4), 110; https://doi.org/10.3390/pharmacy6040110
Received: 24 August 2018 / Revised: 19 September 2018 / Accepted: 30 September 2018 / Published: 9 October 2018
(This article belongs to the Special Issue Rare and Imported Paediatric Infections)
Teicoplanin is now increasingly used as a first-line prophylactic therapy for major surgical procedures, treatment of methicillin-resistant Staphylococcus aureus infections and for those with reported penicillin allergy. Teicoplanin is rarely associated with anaphylaxis and there is limited information on the prevalence of teicoplanin-induced perioperative anaphylaxis. Here, we describe a case of a 12-year-old child with teicoplanin-induced anaphylaxis peri-operatively. View Full-Text
Keywords: teicoplanin; anaphylaxis; children teicoplanin; anaphylaxis; children
MDPI and ACS Style

Oligbu, G.; Ahmed, L. Teicoplanin-Induced Anaphylactic Reaction in Children: A Case Report. Pharmacy 2018, 6, 110.

Show more citation formats Show less citations formats
Note that from the first issue of 2016, MDPI journals use article numbers instead of page numbers. See further details here.

Article Access Map by Country/Region

1
Search more from Scilit
 
Search
Back to TopTop